# SDR 0400246716

- Difficulty date: February 4, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N3260
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 93,914 hours, 23,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RED LANDING GEAR LIGHT ILLUMINATED WHILE THE LANDING GEAR INDICATED DOWN AND LOCKED.  RECYCLED THE LANDING GEAR AND THE RED LANDING GEAR LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RESEATED THE GPWS AND THE PRIMARY AND ALTERNATE LOGIC CARDS.  OPERATIONAL CHECK GOOD.
